Publications

Publications

  • T. Fang, X. G. Fang, B. Xia and S. Zhou, A family of symmetric graphs with complete quotients, Electronic J. Combin. 23 (2) (2016), #P2.27, 40 pages.
  • T. Fang, X. G. Fang, B. Xia and S. Zhou, Symmetric spreads of complete graphs, submitted, arXiv:1605.03530.
  • X. G. Fang, J. Wang and S. Zhou, Tetravalent 2-transitive Cayley graphs of finite simple groups and their automorphism groups, submitted, arXiv:1611.06308.
  • X. G. Fang, J. Wang and S. Zhou, Vertex-primitive 2-arc-regular near-polygonal graphs, in preparation.
  • D. Ferrari and C. Zheng, Reliable inference for complex models by discriminative composite likelihood estimation, Journal of Multivariate Analysis 144 (2016) 68-80.
  • C. Zheng and D. Ferrari, A bootstrap approach to construct high-dimensional variable selection confidence sets, 7th international conference of the ERCIM WG on Computational and Methodological Statistics (ERCIM 2014), 6-8 December, University of Pisa, Italy.
  • C. Zheng, D. Ferrari and S. X. Chen, Variable selection confidence sets by high dimensional likelihood ratio screening, in preparation.
  • M. Boileau, J. H. Rubinstein and S. Wang, Finiteness of 3-manifolds associated with non-zero degree mappings, Comment. Math. Helv. 89 (2014) 33-68.
  • X. Fu and L. Reeves, On dominance and convergence in root systems of infinite Coxeter groups, in preparation.
  • F. Zhang and A. Xia, in preparation.